# SDR AALA20100210MIA01

- Difficulty date: February 10, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 41,107 hours, 5,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 23B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 23B.  OPS CHECKED NORMAL.
